Though, I'm not entirely sure what the reason is, I'm achy and sore.
Not all the time. But enough of the time to look a little strange (more so than usual, my friends).
One of my most persistent side effects during my chemo treatment was the aching, soreness and stiffness. When I finished chemo and moved on to taking the daily cancer pill, my oncologist warned me that these side effects might still be an issue.
At first, as I resumed my daily life activities, I just figured that I was (woefully) out of shape. My body had a lot of catching up to do. The most I'd done in the last 9 months was walk to and from the kitchen for an occasional cookie (which is another issue altogether). I surmised, that, as I got more used to life, I'd be less sore.
Unfortunately, it doesn't seem to have worked that way. In fact, I would say that I struggle more with the aches and pains than I did just a couple of months ago. Perhaps I'm doing drastically more or maybe the oral cancer drug just took this long to really build up in my system and make its presence known.
Some days are better than others. Some days I feel pretty good. Other days, I'm just so sore. I feel like I went to the gym and spent hours on the torture machines (I haven't - in fact, it's been so long, I might get lost trying to FIND my gym again). It does seem to follow that the busier I am, the more sore I am.
|Oh cookie, how I love thee.|
I tried to not move even the slightest muscle. I tried to not even breathe too much. At that point, the only thing that would have gotten me out of bed wouldn't have been a natural disaster.
I eventually did fall asleep and I woke the next morning feeling a little better.
It feels wrong to complain about such silly things. Taking a drug that might keep you from getting cancer but makes you achy seems better than the alternative, I suppose.
I'll try to remember that as my bones creak and my muscles scream.
I wonder if there are any cookies in the kitchen...